# SDR AALA201711079022

- Difficulty date: October 14, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D5537131800
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 RUDDER ATTACH HINGE ARM FITTING BEARING ON VERTICAL STABILIZER HAS EXCESSIVE PLAY. REPLACED HINGE ARM FITTING IAW AMM 55-36-41-0401.
